The University of Texas at Austin
"On The Foundations Of Plane Analysis Situs"
previous next
Identifier: e_rlm_00012_004
Title: "On The Foundations Of Plane Analysis Situs"
Description: Reprint of article from "Transactions of the American Mathematical Society," Vol. XVII., No. 2, pp. 131-164. Bound, no cover, "Axiom 0. Every region is…"
Date: 1915/04/24
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: American Mathematical Society
Rights: Dolph Briscoe Center for American History
Box: 4RM57
Folder: 2-1
Format: Article
Size: 11 in X 8 in